MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMA TIB TRAY CEM SZ3; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US PFC SIGMA TIB TRAY CEM SZ3; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Catalog Number 866023
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient reported: "i am currently living in (b)(6).In (b)(6) 2021, i had surgery on both my right and left knees.The surgeon recommended it because he connected and has an agreement with the importing company, and we agreed to use johnson & johnson's implants as your company is known for its world-class products and stellar reputation.My condition since the surgery has become worse than it was before.Nowadays, especially the right one, i get tired after walking a short distance and would need to lean on someone.Currently, i am experiencing excruciating pain in both of my knees that have become swollen.Please note that before the surgery, i never experienced these symptoms.The surgeon who performed the procedure and the company is not providing a logical explanation for why i am experiencing pain.".
 
Additional Manufacturer Narrative
Product complaint # (b)(4).E3: the initial reporter has been removed for confidentiality/privacy.The initial reporter is the patient.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Product code: 866023, lot number: d19102092,it was manufactured on 01-nov-2019.24 parts were manufactured per specification, no nonconformities were identified.The expire date is 31-oct-2029.Ifu reference no is ifu-0902-00-252.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : dhr review:product code: 866023, lot number: d19102092,it was manufactured on 01-nov-2019.(b)(4) parts were manufactured per specification, no nonconformities were identified.
 
Event or Problem Description
Additional information was received: on (b)(6) 2021 patient was noted to have loosening in both knees, but the right knee is more than the left.In the medical records received, the implantation date was listed as the same date of the revision, therefor it is unclear if there was an actual revision.

Brand Name
PFC SIGMA TIB TRAY CEM SZ3
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JJM (SUZHOU) LTD. 3006356043
no.299 changyang st
suzhou industrial park
suzhou jiangsu 21512 -6
CH   21512-6
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18649262
Report Number1818910-2024-02421
Device Sequence Number12812201
Product Code JWH
UDI-Device Identifier10603295216780
UDI-Public10603295216780
Combination Product (Y/N)N
Initial Reporter CountrySY
PMA/510(K) Number
K884796
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number866023
Device Lot NumberD19102092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2024
Supplement Date Received by Manufacturer02/08/2024
02/13/2024
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date02/16/2024
02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC SIGMA TIB TRAY CEM SZ3; SIGMA PS CEM FEM SZ3 R; SIGMA STAB GVF INS 3 17.5MM; UNKNOWN BONE CEMENT
Patient Age62 YR
Patient SexFemale